HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On the Cauchy Problem for Schrödinger-improved Boussinesq equations

Files in This Item:
pre740.pdf71.1 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83890

Title: On the Cauchy Problem for Schrödinger-improved Boussinesq equations
Authors: Ozawa, Tohru Browse this author
Tsutaya, Kimitoshi Browse this author
Issue Date: 2005
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 740
Start Page: 1
End Page: 12
Abstract: The Cauchy problem for a coupled system of Schr\"odinger and improved Boussinesq equations is studied. Local well-posedness is proved in $L^2(\R^n)$ for $n\le 3$. Global well-posedness is proved in the energy space for $n\le 2$. Under smallness assumption on the Cauchy data, the local result in $L^2$ is proved for $n=4$.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69548
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University